| Model Number |
Mi1200 SYNCHRONY |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Bacterial Infection (1735)
| Date of Event |
02/12/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Device explanted due to infection causing a wound.There was also an electrode dislocation.More information has been requested.
Additional Manufacturer Narrative
The device has been explanted and has been returned to med-el hq where it will be evaluated.When available, a device failure analysis will be submitted as a follow-up report.